# SDR AMTA200700046

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792M
- Part serial: A1415
- Condition: Unserviceable
- Location: Left
- Part time: 15,441 hours, 4,857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT GEN DRIVE LGT DID NOT ILLUMINATE WITH ENGINE SHUTDOWN.  REMOVED AND REPLACED LT ENG.  IDG IAW M57-24-01.  OPS CHECK AND LEAK CHECK GOOD.  (K)
